MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CONNECTING CABLE

KARL STORZ SE & CO. KG CONNECTING CABLE
Model Number 8403XDP
Medical Device Problem Codes Break (1069); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that if the user "connect the cable with a screen and a 8404ax, the image cut himself".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Information is corrected in section d4.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the conducted investigations did not reveal a root cause related to the labeling or history of the product.The labeling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.During the examination of 8403xdp a mechanical damage has been identified.The damage can lead to the issue described by the customer.As not all products of the claimed setup were returned and no additional information has been received, no further investigations can be made.Due to the above stated results, the root cause can be identified as damage to the cable by the user.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CONNECTING CABLE
Common Device Name
CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21266607
Report Number9610617-2025-00069
Device Sequence Number8451351
Product Code CCW
UDI-Device Identifier04048551396049
UDI-Public04048551396049
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XDP
Device Catalogue Number8403XDP
Device Lot NumberSM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/06/2025
02/18/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/06/2025
02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown